# SDR ASAA2023081744646

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS DO NOT COME ON. GROUNDED - YES. REMOVED, REPLACED AND OP TEST ARE GOOD OF R/H AND L/H EXTERIOR OVERWING EMERGENCY EXIT LIGHTS IAW B737-900 AMM 33-51-06-960-805.
